# SDR USAA2009112493212

- Difficulty date: November 20, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 50,762 hours, 33,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65C8067870
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON MAIN ENTRY DOOR Z-ANGLE AT BS 328, LBL 60.  REPLACED MAIN ENTRY DOOR Z-ANGLE AT BS 328, LBL 60 IAW B737 SRM 51-40-02.
